# SDR VNAA202202099992

- Difficulty date: February 9, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 42,984 hours, 32,293 cycles
- System (JASC): 5241 · Galley Doors
- Part: Drain
- Part number: SH670314123
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY DRAIN HOLES AT SVS DOOR SURROUND LWR SIDE
